Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 50, NWS Lincoln, IL

April 10, 2017Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2017, 3:45 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 3:45 PM CDT (20:45 UTC)
Expired
Apr 10, 2017, 4:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:45 PM CDTHAIL 11 Ne Washington, ILDELAYED REPORT.
Apr 10, 3:46 PM CDTFUNNEL CLOUDWashington, IL
Apr 10, 3:46 PM CDTHAIL 0.88Germantown Hills, ILLATE REPORT.
Apr 10, 3:52 PM CDTHAIL 1.75Washington, IL
Apr 10, 4:20 PM CDTHAIL 15 N El Paso, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:48 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1373 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

286 
WUUS53 KILX 102045
SVRILX
ILC143-179-203-102130-
/O.NEW.KILX.SV.W.0050.170410T2045Z-170410T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
345 PM CDT MON APR 10 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Woodford County in central Illinois...
  Northeastern Tazewell County in central Illinois...
  East central Peoria County in central Illinois...

* Until 430 PM CDT

* At 345 PM CDT, a severe thunderstorm was located over Washington,
  or 7 miles southeast of Peoria, moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Peoria, Eureka, East Peoria, Morton, Washington, Metamora,
  Germantown Hills, El Paso, Minonk, Roanoke, Goodfield, Deer Creek,
  Secor, Peoria Heights, Cazenovia, Groveland, Benson and Panola.

This includes the following highways...
 Interstate 155 between mile markers 29 and 31.
 Interstate 39 between mile markers 12 and 28.
 Interstate 474 between mile markers 12 and 14.
 Interstate 74 between mile markers 93 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8893 4075 8899 4069 8898 4056 8954
      4076 8962 4093 8910 4092 8893
TIME...MOT...LOC 2045Z 250DEG 40KT 4070 8949 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

37
3 follow-up statements
695 
WWUS53 KILX 102106
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
406 PM CDT MON APR 10 2017

ILC143-179-102115-
/O.CAN.KILX.SV.W.0050.000000T0000Z-170410T2130Z/
Tazewell-Peoria-
406 PM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL AND EAST
CENTRAL PEORIA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Illinois.

LAT...LON 4075 8893 4075 8899 4069 8898 4066 8923
      4083 8935 4093 8910 4092 8893
TIME...MOT...LOC 2105Z 250DEG 40KT 4078 8921 

$$

ILC203-102130-
/O.CON.KILX.SV.W.0050.000000T0000Z-170410T2130Z/
Woodford-
406 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN WOODFORD COUNTY...

At 405 PM CDT, a severe thunderstorm was located over Roanoke, or
near Eureka, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Emergency management. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Eureka, El Paso, Minonk, Roanoke, Secor, Benson and Panola. 

This includes Interstate 39 between mile markers 12 and 28.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8893 4075 8899 4069 8898 4066 8923
      4083 8935 4093 8910 4092 8893
TIME...MOT...LOC 2105Z 250DEG 40KT 4078 8921 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

37
288 
WWUS53 KILX 102122
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
422 PM CDT MON APR 10 2017

ILC203-102130-
/O.CON.KILX.SV.W.0050.000000T0000Z-170410T2130Z/
Woodford-
422 PM CDT MON APR 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN WOODFORD COUNTY...

At 421 PM CDT, a severe thunderstorm was located near Minonk, or 17
miles west of Pontiac, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Benson and Panola. 

This includes Interstate 39 between mile markers 16 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 8893 4075 8899 4074 8910 4086 8912
      4090 8893
TIME...MOT...LOC 2121Z 250DEG 40KT 4084 8898 

HAIL...1.00IN
WIND...60MPH
 
$$

37
244 
WWUS53 KILX 102131
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
431 PM CDT MON APR 10 2017

ILC203-102141-
/O.EXP.KILX.SV.W.0050.000000T0000Z-170410T2130Z/
Woodford-
431 PM CDT MON APR 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODFORD COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Illinois.

LAT...LON 4075 8893 4075 8899 4074 8910 4086 8912
      4090 8893
TIME...MOT...LOC 2131Z 250DEG 40KT 4088 8884 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:59 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 10, 2:59 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
259 PM CDT Mon Apr 10 2017

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

A cold front was pushing into west-central Illinois at mid-
afternoon. This front is expected to clear the forecast area to east
around Midnight, taking the associated threat of showers and
thunderstorms with it. There is a risk of a few severe storms at
least into early evening with modest instability (CAPEs to around
2000 j/kg) and fairly strong shear (bulk shear around 50 kts).
Primary threats remain large hail and damaging wind gusts.

High pressure will start building into the area for Tuesday behind
the front. Cooler conditions are expected, but temperatures will
still be near normal for early-mid April. The drier air mass
associated with the high will also return quiet weather to the area.

&&

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 258 PM CDT Mon Apr 10 2017

Surface high pressure and weak upper-level ridging will be place
across the forecast area into Wednesday night, providing continued
quiet weather. Then, a weak, fast moving, short wave will bring the
next chance for showers/storm to the area by Thursday. However, this
will be a weakening wave and should not be a significant weather
producer.

Upper-level heights will build across the area to end the week,
resulting in well above normal temperatures across the area by
Friday and Saturday. However, as the heights build, a disturbance
will cross the area from the southwest and push a warm front across
the area. The passage of this front and the more unstable air in its
wake supports a periodic risk of showers/storms through Saturday.

A stronger wave will top/flatten the ridge Saturday night into
Sunday, pushing a cold front through the area. The passage of this
front should be accompanied by a more widespread risk of
showers/storms, as well as heavier rainfall. Drier and somewhat
cooler conditions return to the area behind the front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1257 PM CDT Mon Apr 10 2017

VFR conditions should prevail across the central Illinois
terminals for the bulk of the 18Z TAF valid time. However, brief
periods of MVFR conditions are possible this afternoon into early
evening as showers/storms ahead of an advancing cold front move
through the area. Gusty southerly winds ahead of the front will
diminish and trend west and eventually northwest behind the front.
Wrap around MVFR CIGs are possible Tuesday morning, but
confidence is too low to include at this time.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Bak
LONG TERM...Bak
AVIATION...Bak
Hazardous weather outlook, Apr 10, 11:40 AM CDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1140 AM CDT Mon Apr 10 2017

ILZ040-047-049-050-111100-
Cass-Morgan-Schuyler-Scott-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Minor to moderate flooding will continue along the Illinois River
through this week.

Scattered thunderstorms will occur across the area this afternoon.
A few of the storms will be capable of producing strong wind
gusts along with hail around nickel size. These will mainly be
during the early afternoon hours, until a cold front pushes across
the area.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from around midday through early
afternoon.

ILZ027>031-036-037-041-111100-
Fulton-Knox-Marshall-Mason-Peoria-Stark-Tazewell-Woodford-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will occur through the afternoon, as a
cold front slowly tracks across the region. There is a slight risk
of severe thunderstorms, with damaging winds and large hail the
main threats. The threat of storms should move east of the area by
5 pm.

Minor to moderate flooding will continue along the Illinois River
through this week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 5 pm.

ILZ038-042>046-048-053-111100-
Champaign-De Witt-Logan-Macon-McLean-Menard-Piatt-Vermilion-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will continue through the afternoon hours,
lingering until near sunset close to the Indiana border. There is
a slight risk of these storms becoming severe, with damaging
winds and large hail the primary threats.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening,
mainly before 7 pm.

ILZ051-052-054>057-061-111100-
Christian-Coles-Douglas-Edgar-Moultrie-Sangamon-Shelby-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Additional thunderstorms are expected across the area through the
afternoon, lingering over eastern Illinois into early evening. A
few of the storms will be capable of producing strong wind gusts
and hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early evening, most
likely through 6 pm.

ILZ062-063-066>068-071>073-111100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1140 AM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A cold front is expected to push across the area this evening,
bringing the threat for scattered thunderstorms to southeast
Illinois. A few of the storms will be capable of producing strong
wind gusts and hail later this afternoon into the evening hours.

Minor flooding is expected to continue along the Little Wabash
River through tonight, and along the Wabash River into next week.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

The next chance for thunderstorms will be on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon into early
this evening. Current indications suggest the primary time frame
would be from 4 pm until 10 pm this evening.

Geelhart

In the hours before

Special weather statement, Apr 10, 3:19 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
319 PM CDT MON APR 10 2017

ILZ048-050-051-102100-
Sangamon-Morgan-Menard-
319 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MENARD...
NORTHWESTERN SANGAMON AND NORTHEASTERN MORGAN COUNTIES UNTIL 400 PM
CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashland, or 10 miles northeast of Jacksonville, moving east at 50
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springfield, Ashland, Pleasant Plains, Prentice, Salisbury, Sinclair,
Farmingdale and Capital Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and west central Illinois.

LAT...LON 3988 9007 3987 9000 3990 9000 3998 8979
      3984 8966 3977 9014 3983 9019
TIME...MOT...LOC 2018Z 250DEG 43KT 3982 9008

Geelhart
Local storm report, Apr 10, 3:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             1 N PEORIA INTERNATIONA 40.68N 89.68W
04/10/2017  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

JRP
Local storm report, Apr 10, 3:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             CANTON                  40.56N 90.04W
04/10/2017  M2.00 INCH       FULTON             IL   PUBLIC

&&

JRP
Local storm report, Apr 10, 3:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
330 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             CANTON                  40.56N 90.04W
04/10/2017  M1.00 INCH       FULTON             IL   TRAINED SPOTTER

&&

JRP
Local storm report, Apr 10, 3:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             BARTONVILLE             40.64N 89.66W
04/10/2017  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

JRP
Local storm report, Apr 10, 3:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             PEORIA                  40.74N 89.61W
04/10/2017  M1.00 INCH       PEORIA             IL   TRAINED SPOTTER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:17 AM CDTSpecial Weather StatementILXKnox43 min
Apr 10, 4:47 AM CDTSpecial Weather StatementILXFulton43 min
Apr 10, 4:56 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria49 min
Apr 10, 5:08 AM CDTSpecial Weather StatementILXMarshall52 min
Apr 10, 5:30 AM CDTSpecial Weather StatementILXCass45 min
Apr 10, 5:50 AM CDTSpecial Weather StatementILXMorgan, Scott40 min
Apr 10, 7:37 AM CDTSpecial Weather StatementILXChampaign, Vermilion38 min
Apr 10, 7:40 AM CDTSevere Thunderstorm WarningILXVermilion32 min
Apr 10, 11:31 AM CDTSpecial Weather StatementILXEdgar44 min
Apr 10, 11:57 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion18 min
Apr 10, 1:51 PM CDTSpecial Weather StatementILXShelby24 min
Apr 10, 2:16 PM CDTSpecial Weather StatementILXFulton29 min
Apr 10, 2:18 PM CDTSpecial Weather StatementILXClay, Effingham27 min
Apr 10, 2:25 PM CDTSevere Thunderstorm WarningILXFulton, Knox50 min
Apr 10, 2:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper32 min
Apr 10, 2:38 PM CDTSpecial Weather StatementILXMorgan37 min
Apr 10, 2:48 PM CDTSevere Thunderstorm WarningILXClark27 min
Apr 10, 3:02 PM CDTSevere Thunderstorm WarningILXFulton, Peoria43 min
Apr 10, 3:09 PM CDTSevere Thunderstorm WarningILXMorgan, Scott51 min
Apr 10, 3:19 PM CDTSpecial Weather StatementILXMenard41 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford11 min
Apr 10, 3:55 PM CDTSpecial Weather StatementILXSangamon35 min
Apr 10, 4:09 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon16 min
Apr 10, 4:52 PM CDTSpecial Weather StatementILXSangamon38 min
Apr 10, 5:25 PM CDTSpecial Weather StatementILXMacon35 min
Apr 10, 6:37 PM CDTSpecial Weather StatementILXChristian23 min
Apr 10, 6:54 PM CDTSpecial Weather StatementILXChristian, Shelby21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.